# SDR SIMA200516803

- Difficulty date: June 6, 2005
- Submitted: July 18, 2005
- Operation: Air carrier
- Aircraft: N647AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145222
- Engine: Allsn AE3007A
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HAIL DAMAGE BETWEEN FRAMES 30-31 AND STRINGER 21L AND 21R.  PERFORMED CUT OUT OF DAMAGE.  FABRICATED A DOUBLER AND FILLER.  REPAIR DONE IAW SRM.  (K)
